# SDR SWAA2024061902102

- Difficulty date: May 29, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B DEFLECTION CONTROL RIB PANEL; LOWER HORIZONTAL SEAL RETAINER ANGLE CRACK.<[01] INSTALLED L LOWER HORIZONTAL SEAL RETAINER ANGLE AT LEFT WING O/B DEFLECTION CONTROL RIB PANEL AS PER BOEING 737-800 SRM 51-40-02-0G-0 USED TOOL B/C 173324;[02] REMOVED / REPLACED LEFT WING O/B DEFLECTION CONTROL RIB PANEL; LOWER HORIZONTAL SEAL RETAINER ANGLE.PER REF SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 AND 2.  AUDIT CW REF. MPM 52-02-02
